Author Topic: Talk with Doctor about Remeron  (Read 1772 times)

Offline Keep_It_Moving

  • Silver Member
  • ***
  • Posts: 121
My Doctor talked with me about Remeron (Mirtazapine) and he didn't know of any incidents where people have had Gynecomastia due to taking this medication. I would mainly be taking this for mild depression (maybe due to my gyno and insomnia)....

Wanted to check this forum to see if anyone (Doctor or Member) has experience taking this med and if it can cause a gyno flare up?

Thank you!

Linkback: https://www.gynecomastia.org/forum/index.php?topic=29873.0

Offline headheldhigh01

  • Senior Member
  • *****
  • Posts: 4079
  • destined to stand on a beach shirtless
can't answer specifically, but here's my $.02. 

i am always just a little suspicious when a dr recommends a med.  they are probably getting some legal kickback, which puts it in the cloudy zone for me. 

research for yourself if it is listed as a potential side effect.  if it is, avoid it if possible.  you may react to it more than the average dude. 

the fact that just he does not know of people getting it as an effect is not imho reason for confidence. 

my only experience with anything resembling an antidepressant was a little disconcerting, and i am also convinced every true non-fake mass shooting in recent memory by kids was people on down phases or abrupt cessation of ssri's and stuff like them. 

i am not a dr, but i think you would be better off treating yourself for the same mild to serious depression we all face.  do something like find a punching bag, hit it once a day every day, and say, one day closer to doom, gyne  ;-) 

[maniacal laugh optional  :) ]
* a man is more than a body will ever tell
* if it screws up your life the same, is there really any such thing as "mild" gyne?

Offline Keep_It_Moving

  • Silver Member
  • ***
  • Posts: 121
can't answer specifically, but here's my $.02. 

i am always just a little suspicious when a dr recommends a med.  they are probably getting some legal kickback, which puts it in the cloudy zone for me. 

research for yourself if it is listed as a potential side effect.  if it is, avoid it if possible.  you may react to it more than the average dude. 

the fact that just he does not know of people getting it as an effect is not imho reason for confidence. 

my only experience with anything resembling an antidepressant was a little disconcerting, and i am also convinced every true non-fake mass shooting in recent memory by kids was people on down phases or abrupt cessation of ssri's and stuff like them. 

i am not a dr, but i think you would be better off treating yourself for the same mild to serious depression we all face.  do something like find a punching bag, hit it once a day every day, and say, one day closer to doom, gyne  ;-) 

[maniacal laugh optional  :) ]

Thank you headheldhigh01 -

I'm really not taking it for the anti-depressant effects... I would be taking it for the sleeping effects as I have developed insomnia over the past 7 months. It's really a horrendous thing. I've gone through just about every medication you can think of plus cbt-i....

I'm really hoping some doctors could shed some light on this as they operate on patients who are likely to tell them what medications they have been taking that could have resulted in gyne

My line up to help combat this sleep issue are the following:
Trazadone
Remeron
and
Neurontin



 

SMFPacks CMS 1.0.3 © 2021